Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 17, Issue 4, October–December 2017  pp. 825–836.

Multiplicities of Bifurcation Sets of Pham Singularities

Authors:  V. A. Vassiliev (1)
Author institution:(1) Steklov Mathematical Institute of Russian Academy of Sciences; National Research University Higher School of Economics


The local multiplicities of the caustics, the Maxwell sets, and the complex Stokes’ sets in the spaces of versal deformations of Pham singularities (that is, of germs of holomorphic functions CnC, which are expressed by the sums of degrees of coordinate functions) are calculated.

2010 Math. Subj. Class. 32S30, 14B07, 58K60.

Keywords: Singularity theory, versal deformation, caustic, Stokes set, Maxwell set, morsification, computational complexity.

Contents   Full-Text PDF